# SDR KCQA20211130

- Difficulty date: November 17, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N399CZ
- Make and model: Beech 99
- Aircraft serial: U91
- Aircraft time: 31,801 hours, 43,530 cycles
- Engine: Pwa PT6A28
- Engine time: 6,344 hours, 7,388 cycles
- Propeller: Hartzl HCB4TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A28
- Part serial: PCE51404
- Condition: Failed
- Location: Zone 600
- Part time: 6,344 hours, 7,388 cycles
- Component: Pt Blade, Pwc, NA
- Component part number: 3013102
- Stage of operation: TO
- How discovered: V
- Nature of condition: G, K
- Precautionary procedure: C

## Discrepancy

PILOT REPORTS "RH ENGINE SN PC-51404 FAILURE ON TAKEOFF ROLL. ALL ANNUNCIATORS WERE EXTINGUISHED AND ENGINE INSTRUMENTS IN THE GREEN. AS I BEGAN MY ROLLOUT AND BEFORE I COULD REACH THE DESIRED POWER SETTING, THERE WAS A POP FROM THE RH SIDE AND THE AIRPLANCE PULLED TO THE RIGHT. I IMMEDIATELY RETARTED THE THROTTLE AND CAME TO A STOP, WHERE I SAW THE RH WINDOW COVERED IN CLEARISH FLUID. ADVISED ATC OF ABORTED T/O AND THEY REQUESTED ME OFF THE ACTIVE RUNWAY AS AN AIRLINER WAS ON 3 MILE FINAL." MAINTENANCE, UPON INVESTIGATION OF AIRCRAFT IT WAS DETERMED THERE WAS A MISSING POWER TURBINE BLADE FROM FIR TREE, A FEW BROKEN BLADES (APPROX 1/2 MISSING) AND BENT BLADES ON THE PT DISK. IT IS SUSPECTED EITHER PT BLADE FAILURE OR GEAR REDUCTION FAILURE CAUSED THIS EVENT.
